# SDR DXTA2024062012116

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 15,023 hours, 11,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING CABIN DOOR,  DOOR HANDLE WAS EXTREMELY STIFF ROTATING TO THE 10 O'CLOCK POSITION, BECAME MORE DIFFICULT TO REACH  UNLATCH POINT.  AFTER UNLATCHING DOOR IT TOOK A FULL 15 SECONDS FOR THE DOOR TO RELEASE & BE ABLE TO SWING OPEN.  CLOSING DOOR, HANDLE ALSO DIFFICULT TO OPERATE.  OPERATED DOOR SEVERAL TIMES WITH NO DEFECTS NOTED . STARTED APU & CYCLED DOOR SEVERAL TIMES WITH NO DEFECTS NOTED. DOOR SEAL INFLATED & DEFLATED NORMALLY. PURGED DOOR SEAL & LINES & CLEAN & LUBED DOOR PINS & SOCKETS. CYCLED THE DOOR SEVERAL MORE TIMES WITH & WITHOUT THE APU RUNNING WITH NO DEFECTS NOTED IAW MM 52-10-04. OPS CHECKS GOOD AT THIS TIME.
